# SDR CA050221005

- Difficulty date: February 5, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,368 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 40336000
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) IN DOING MFG SL NR1088, FOUND THE LINK ASSEMBLY CRACKED. ON DOING THE INSPECTION ON THE REST OF OUR FLEET, FOUND FOUR MORE CRACKED.  WE WILL CONTINUE TO DO THE INSPECTION EVERY 500 HOURS IAW COMPLIANCE TIME OF SERVICE LETTER. DOING THE INSPECTION, ALSO NOTICED IN THE AREA OF THE CRACK THE ATTACHMENT LUGS HAD BEEN MADE WITH SHARP CORNERS AND NOT A SMOOTH FINISH.
